Path decompositions of chains and circuitsReportar como inadecuado

Path decompositions of chains and circuits - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

International Journal of Mathematics and Mathematical Sciences - Volume 6 1983, Issue 3, Pages 521-533

Department of Mathematics, The University of the West Indies, West Indies, St. Augustine, Trinidad and Tobago

Received 28 June 1982; Revised 25 January 1983

Copyright © 1983 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Expressions for the path polynomials see Farrell 1 of chains and circuitsare derived. These polynomials are then used to deduce results about node disjoint path decompositions of chains and circuits. Some results are also given for decompositions in which specific paths must be used.

Autor: E. J. Farrell



Documentos relacionados